# SDR SWAA2023091989499

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L BS 540 FWD CARGO COMPARTMENT 2023-506813<[01] TOOL USED: ULTRASONIC THICKNESS GAGES P/N: 45MG; S/N: 130066701 CAL DUE DATE: 09-JUN-24;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24.;[04] REPAIRED STRINGER 27L BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SIGNOFF BELLOW;[05] REPAIRED STRINGER 27L BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. RII; SEE INDIVIDUAL SIGNOFF BELLOW
